The site of the Media Sphera Publishers contains materials intended solely for healthcare professionals.
By closing this message, you confirm that you are a certified medical professional or a student of a medical educational institution.

M.Sh. Mukashev

I.K. Akhunbaev Kyrgyz State Medical Academy

A.E. Turganbaev

I.K. Akhunbaev Kyrgyz State Medical Academy

Uulu Toktosun

I.K. Akhunbaev Kyrgyz State Medical Academy

B.A. Asanov

I.K. Akhunbaev Kyrgyz State Medical Academy

G.M. Kalybekova

I.K. Akhunbaev Kyrgyz State Medical Academy

A.B. Ibragimov

I.K. Akhunbaev Kyrgyz State Medical Academy

Acute poisoning with antiseptic of external application containing chlorohexidine in the case of accidental intravenous administration causing serious harm to health

Authors:

M.Sh. Mukashev, A.E. Turganbaev, Uulu Toktosun, B.A. Asanov, G.M. Kalybekova, A.B. Ibragimov

More about the authors

Journal: Forensic Medical Expertise. 2024;67(3): 50‑53

Views: 367

Downloaded: 1


To cite this article:

Mukashev MSh, Turganbaev AE, Toktosun UuluB, Asanov BA, Kalybekova GM, Ibragimov AB. Acute poisoning with antiseptic of external application containing chlorohexidine in the case of accidental intravenous administration causing serious harm to health. Forensic Medical Expertise. 2024;67(3):50‑53. (In Russ.)
https://doi.org/10.17116/sudmed20246703150

Recommended articles:
Epidemiology of acute poisoning in pediatric practice. Russian Journal of Anesthesiology and Reanimatology. 2024;(2):58-66

Email Confirmation

An email was sent to test@gmail.com with a confirmation link. Follow the link from the letter to complete the registration on the site.

Email Confirmation



We use cооkies to improve the performance of the site. By staying on our site, you agree to the terms of use of cооkies. To view our Privacy and Cookie Policy, please. click here.